Volume 7 (2003)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

The smooth Whitehead spectrum of a point at odd regular primes

John Rognes

Geometry & Topology 7 (2003) 155–184

DOI: 10.2140/gt.2003.7.155

Forward citations
V Angeltveit, J Rognes, Hopf algebra structure on topological Hochschild homology, Algebraic & Geometric Topology 5 (2005) 1223
H S Bergsaker, J Rognes, Homology operations in the topological cyclic homology of a point, Geometry & Topology 14 (2010) 755
R R Bruner, J Rognes, Differentials in the homological homotopy fixed point spectral sequence, Algebraic & Geometric Topology 5 (2005) 653
T Farrell, P Ontaneda, The Teichmüller space of pinched negatively curved metrics on a hyperbolic manifold is not contractible, Annals of Mathematics 170 (2009) 45
J Grunewald, J R Klein, T Macko, Operations on the A-theoretic nil-terms, Journal of Topology 1 (2008) 317
J Rognes, Topological logarithmic structures, from "New topological contexts for Galois theory and algebraic geometry (BIRS 2008)", Geometry & Topology Monographs (2009) 401